# SDR 377PA0006

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,166 hours, 19,997 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM563B2
- Part serial: 721788
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

At rotation had a loud engine vibration on Left engine.  Inspected eng. intake, exhaust; opened cowlings & inspected; close cowlings; BITE AVM per MM77-31-00.  Eng. Insp. per MM71-00-47.  Ran eng.  Parameters & fan blade damage within limits.
